# SDR AALA202204197353

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737
- Aircraft serial: 6618
- Aircraft time: 22,239 hours, 8,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD BIN EMERGENCY LIGHT AT SEAT 12DEF IS INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
